Share Facebook


05-13-2015, 10:34 PM   #1
aideen33
Senior Member
 
aideen33's Avatar
 
Join Date: Jul 2014
Location: Dallas, Texas

My Support Groups:
Eye pain

I was checked a few months back for possible Iritis from the steroids and everything checked out

However, i have this weird thing now.... its very very odd I know but every time i tear up (from allergies, or if im upset or whatever and cry) , my eyes *burn*

Anyone experience anything like this? Dry eyes maybe? (Im not showing any signs of dehydration)
__________________
Homeschooling Mom of 2 special needs kids, grad student in special ed. & geek girl.
Dx'ed (June '14) Crohn's colitis w/ possible small bowel involvement, Pyloric Stenosis. Asthma, Multiple allergies, pre-diabetic, unexplained tachycardia, hypertension, restless leg, and pos. ANA, waiting for rheum. referral for possible lupus
Meds: Azathioprine, Methyprednisolone, metoprolol ER, Lomotil, Tramadol, Protonix, flexeril, ropinirole, farxiga, vits D, b12, biotin, fish oil, glucosamine
05-15-2015, 05:10 PM   #2
Spooky1
Forum Monitor
 
Join Date: Sep 2011
Location: South Northants, United Kingdom

My Support Groups:
I always say if I cry my eyes burn like the coals of hell. Ah, I have found someone who understands. Don't know what it is and nobody knows or understands this.

ATM I have an iritis flare, but the burning has occurred for many years now. It's not the iritis that does it, I know that. I have to run eyes under cold tap.
05-17-2015, 09:50 PM   #3
aideen33
Senior Member
 
aideen33's Avatar
 
Join Date: Jul 2014
Location: Dallas, Texas

My Support Groups:
Oh good at least Im not insane. I seriously have never heard of this from anyone else. Its new for me, the last couple of months, and my nurse friend said maybe dehydration but there are no other signs of that... so weird.
05-18-2015, 03:36 AM   #4
Spooky1
Forum Monitor
 
Join Date: Sep 2011
Location: South Northants, United Kingdom

My Support Groups:
I've tried googling it several times over the years and I don't find anyone who understands what it is. I will see my eye specialist in a couple of weeks so if I remember I will ask him and see what he says. Previous eye specialists had no idea what it was either. Do keep loads of normal eye drops in so you can squirt water in them when it happens.
05-25-2015, 12:40 AM   #5
tots
Senior Member
 
tots's Avatar
 
Join Date: Feb 2012
Location: Austin, Texas

My Support Groups:
My eye Dr just gave me steroid eyes drops. She didn't see any inflammation but my symptoms said otherwise. Two weeks of eye
drops and they feel much better. No more burning or general eye
Pain. Loved the look she gave me when I said my eyeballs hurt.
Reply

Thread Tools


All times are GMT -5. The time now is 09:59 PM.
Copyright 2006-2017 Crohnsforum.com